On interval graphs and matrice profiles
RAIRO - Operations Research - Recherche Opérationnelle, Volume 20 (1986) no. 3, pp. 245-256.
@article{RO_1986__20_3_245_0,
     author = {Billionnet, Alain},
     title = {On interval graphs and matrice profiles},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {245--256},
     publisher = {EDP-Sciences},
     volume = {20},
     number = {3},
     year = {1986},
     mrnumber = {872642},
     zbl = {0606.05063},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1986__20_3_245_0/}
}
TY  - JOUR
AU  - Billionnet, Alain
TI  - On interval graphs and matrice profiles
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1986
SP  - 245
EP  - 256
VL  - 20
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1986__20_3_245_0/
LA  - en
ID  - RO_1986__20_3_245_0
ER  - 
%0 Journal Article
%A Billionnet, Alain
%T On interval graphs and matrice profiles
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1986
%P 245-256
%V 20
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1986__20_3_245_0/
%G en
%F RO_1986__20_3_245_0
Billionnet, Alain. On interval graphs and matrice profiles. RAIRO - Operations Research - Recherche Opérationnelle, Volume 20 (1986) no. 3, pp. 245-256. http://archive.numdam.org/item/RO_1986__20_3_245_0/

[1] J. Abbott and M. Katchalski, A Turan type problem for interval graphs, Discrete Mathematics 25, pp. 85-88, 1979. | MR | Zbl

[2] G. C. Everstine, A comparison of three resequencing algorithms for the reduction of matrix profile and wavefront, International Journal for numerical methods in engineering, Vol. 14, pp. 837-853, 1979. | Zbl

[3] D. R. Fulkerson and O. A. Gross, Incidence matrices and interval graphs, Pacific J. Math., 15, pp. 835-855, 1965. | MR | Zbl

[4] M. R. Garey and D.S. Johnson, Comptuers and Intractability, a guide to the theory of NP-Completeness, V. H. Freeman and Company, San Francisco, 1979. | MR | Zbl

[5] A. George and J. W. H. Liu, Computer solutions of large sparse positive definite systems, Prentice Hall, Englewood Cliffs, New Jersey, 324 p., 1981. | MR | Zbl

[6] A. George and J. W. H. Liu, A minimal storage implementation of the minimum degree algorithm, SIAM J. Numer. Anal., Vol. 17, n° 2 April 1980. | MR | Zbl

[7] N. E. Gibbs, W. G. Poole and P. K. Stockmeyer, An algorithm for reducing the bandwidth and profile of a sparse matrix, SIAM J. Numer. Anal., Vol 13, n° 2, April 1976. | MR | Zbl

[8] P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and of interval graphs, Canad. J. Math., 16, pp. 539-548, 1964. | MR | Zbl

[9] M. C. Golumbic, Algorithmic graph theory and perfect graphs, Academic Press, New York, 284 p., 1980. | MR | Zbl

[10] F. Roberts, Boxity and cubicity of a graph in Recent Progress in Combinatorics, Tutte ed., Ac. Press, pp. 301-310, 1969. | MR | Zbl

[10 bis] D. J. Rose, Triangulated graphs and the elimination process, J. Math. Anal. Appl. 32, pp. 597-609, 1970. | MR | Zbl

[11] D. Skrien Chronological orderings of interval graphs, Discrete Applied Mathematics 8, pp. 69-83, 1984. | MR | Zbl

[11 bis] R. E. Tarjan, Graph theory and gaussian elimination in Sparse matrix computations, J. R. Bunch and D. J. Rose, eds, Academic Press, New York, 1976, pp. 3-22. | Zbl

[12] H. S. Witsenhausen, On intersections of interval graphs, Discrete Mathematics, 31, pp. 211-216, 1980. | MR | Zbl

[13] M. Yannakakis, Computing the minimum fill-in is NP-complete, SIAM J. Alg. Disc. Meth., Vol. 2, n° 1, March 1981, pp. 77-79. | MR | Zbl